Deep search:Searching for "hysteretic system" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Nonlinear stochastic optimal bounded control of hysteretic systems with actuator saturation
Author(s):Rong-hua HUAN, Wei-qiu ZHU, Yong-j...  Clicked:4996  Download:2308  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.3 P.351~357  DOI:10.1631/jzus.A071275
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE